| Model Number |
60-02-15 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova deutschland manufactures the centrifugal pump system with tubing clamp.The event occurred in (b)(6).Through follow-up communication with the customer livanova deutschland learned that the pump speed could not be properly controlled by the shaft angle encoder and a video had been provided as evidence of the reported malfunction.A livanova field service representative was dispatched to the facility to investigate and could confirm the reported issue.He temporarily replaced the control panel with another one provided by the customer.A review of the dhr could not identify any deviations or nonconformities relevant to the issue.However, livanova deutschland requested the device back for further investigations.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova deutschland received a report that the control knob of a centrifugal pump system with tubing clamp was grinding while turning.The issue was identified during training.There was no patient involvement.
Additional Manufacturer Narrative
A livanova field service representative was dispatched onsite to investigate.The reported issue could be reproduced.In order to cure the fault the complete scp control panel was replaced with a refurbished one for the mean time.Subsequent functional verification testing found no further issues and the device was returned to service.The scp control panel was requested and returned to livanova deutschland for further investigation.The reported issue could be reproduced and traced down to the shaft of the encoder, which was completely stuck.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.